# SDR DALA2023010200005

- Difficulty date: December 26, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 1,417 hours, 167 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Scratched
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 CLEANERS REPORT L4 DOOR DAMAGED ON BOTTOM RT.  CENTER OF DENT 9 1/8" 231.775MM FROM AFT OF DOOR 8 3/4" 222.25MM & .056" 1.422MM DEPTH 76.2MM HIGH BULB SEAL RETAINER ALSO DAMAGED 6 7/8" 174.625MM FROM AFT OF DOOR 1 1/16 26-988MM LONG ONLY PAINT MISSING AT 231.775MM 58.738MM TALL & 12.7 MM WIDEST AREA. BLENDED SCRATCHES IAW SRM 51-73-00.  HFEC INSP OF DENT AREA IAW NTM 51-10-08- 250-803-A01, NO CRACKS. UT RMT CHECK USING .5 INCH GRID IAW NTM 51-10-04-270-802-A01. COMPLETED REMOVAL OF FASTENERS FOR SEAL RETAINER. C/W STEPS 13-15 OF PRI 604795-14.  COMPLIED WITH PRI 604795-14. NO DEFECTS OR CRACKS NOTED. LEAK CHECK OF DOOR GOOD. C/W ER/A 604795-14 REV A SECTION III.
